# SDR DL72S971242

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 651767321
- Condition: Corrosion
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DRAG BRACE FITTING WAS FOUND CORRODED ON THE FACE OF A  SMALL LUG.  THE CORROSION WAS LOCALLY BLENDED TO A MAX DEPTH OF 0.030.  THE LUG BORE WAS OVERSIZED TO 2.858.  THIS REPAIR WAS AUTHORIZED BY FAA/ DER FORM 8110-3, DER DESIGNATION NM-2256, DTD 6-20-97.
